<< Previous Issue Kyungpook Mathematical Journal (Vol. 53, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 1—148
 Original Articles 
Subordination and Superordination for Multivalent Functions associated with the Differintegral Operator
Oh Sang Kwon1 , Nak Eun Cho2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 1—12
Fekete-Szegö Problem for a Generalized Subclass of Analytic Functions
Halit Orhan1 , Nihat Yagmur2, Murat Caglar3
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 13—23
Module-theoretic Characterizations of Strongly $t$-linked Extensions
Hwankoo Kim1, Tae In Kwon2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 25—35
Characterizations of Several Modules Relative to the Class of $B(M,X)$
Yahya Talebi, Mehrab Hosseinpour
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 37—47
A Note on Maass-Jacobi Forms II
Jae-Hyun Yang
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 49—86
Existence Results for the Nonlinear First Order Fuzzy Neutral Integrodifferential Equations
Bheeman Radhakrishnan1, Murugesan Nagarajan2, Samayan Narayanamoorthy2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 87—98
Some Characterizations of Parabolas
Dong-Soo Kim1, Jong Ho Park1, Young Ho Kim2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 99—104
On the Folding of the Rectangular Distribution
S. A. El-Shehawy1 , M. Bashery2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 105—116
The Polynomial Numerical Index of $L_p(\mu)$
Sung Guen Kim
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 117—124
On Nearly Pairwise Compact Spaces
Ajoy Mukharjee1 , Manoj Kumar Bose2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 125—133
$G$-frames as Sums of Some $g$-orthonormal Bases
Mohammad Reza Abdollahpour, Abbas Najati
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 135—141
Representation Theory of the Lie Group $T_{3}$ and Three Index Bessel Functions
Mahmood Ahmad Pathan1 , Mohannad Jamal Said Shahwan2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 1, 143—148

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd